# SDR TWAA9901104

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT AND FORWARD RT CABIN DOOR SLIDE LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 9-3-98 MCI.
